PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 3 | 857-862
Tytuł artykułu

On manifolds with nonhomogeneous factors

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We present simple examples of finite-dimensional connected homogeneous spaces (they are actually topological manifolds) with nonhomogeneous and nonrigid factors. In particular, we give an elementary solution of an old problem in general topology concerning homogeneous spaces.
Twórcy
Bibliografia
  • [1] Ancel F.D., Duvall P.F., Singh S., Rigid 3-dimensional compacta whose squares are manifolds, Proc. Amer. Math. Soc., 1983, 88(2), 330–332
  • [2] Ancel F.D., Singh S., Rigid finite-dimensional compacta whose squares are manifolds, Proc. Amer. Math. Soc., 1983, 87(2), 342–346
  • [3] Andrews J.J., Curtis M.L., n-space modulo an arc, Ann. of Math., 1962, 75, 1–7 http://dx.doi.org/10.2307/1970414
  • [4] Arhangelskii A.V., Pearl E., Problems from A.V. Arhangelskii’s Structure and classification of topological spaces and cardinal invariants, Topology Atlas, Problems from Topology Proceedings, 2003, 123–134 available at http://at.yorku.ca/i/a/a/z/05.htm
  • [5] Bass C.D., Some products of topological spaces which are manifolds, Proc. Amer. Math. Soc., 1981, 81(4), 641–646 http://dx.doi.org/10.1090/S0002-9939-1981-0601746-0
  • [6] Brahana T.R., Products of generalized manifolds, Illinois J. Math., 1958, 2, 76–80
  • [7] Bredon G.E., Wilder manifolds are locally orientable, Proc. Nat. Acad. Sci. U.S.A., 1969, 63, 1079–1081 http://dx.doi.org/10.1073/pnas.63.4.1079
  • [8] Bryant J.L., Euclidean space modulo a cell, Fund. Math., 1968, 63, 43–51
  • [9] Bryant J.L., Reflections on the Bing-Borsuk conjecture, In: Abstracts of talks presented at the 19th Annual Workshop in Geometric Topology, Grand Rapids, June 13–15, 2002, 2–3, available at http://www.calvin.edu/~venema/workshop/proceedingspapers/bryant.pdf
  • [10] Daverman R.J., Decompositions of Manifolds, AMS Chelsea, Providence, 2007
  • [11] Daverman R.J., Venema G.A., Embeddings in Manifolds, Grad. Stud. Math., 106, American Mathematical Society, Providence, 2009
  • [12] Dranishnikov A.N., On a problem of P.S. Aleksandrov, Mat. Sb., 1988, 135(177)(4), 551–557
  • [13] Dydak J., Walsh J.J., Infinite-dimensional compacta having cohomological dimension two: an application of the Sullivan conjecture, Topology, 1993, 32(1), 93–104 http://dx.doi.org/10.1016/0040-9383(93)90040-3
  • [14] Fedorchuk V.V., On homogeneous Pontryagin surfaces, Dokl. Akad. Nauk, 2005, 404(5), 601–603
  • [15] Fox R.H., Artin E., Some wild cells and spheres in three-dimensional space, Ann. of Math., 1948, 49, 979–990 http://dx.doi.org/10.2307/1969408
  • [16] Fox R.H., Harrold O.G., The Wilder arcs, In: Topology of 3-Manifolds and Related Topics, The Univ. of Georgia Institute, 1961, Prentice-Hall, Englewood Cliffs, 1962, 184–187
  • [17] Halverson D.M., Repovš D., The Bing-Borsuk and the Busemann conjectures, Math. Commun., 2008, 13(2), 163–184
  • [18] Halverson D.M., Repovš D., Survey on the Generalized R.L. Moore problem, Atti Semin. Mat. Fis. Univ. Modena Reggio Emilia (in press), preprint available at http://arxiv.org/abs/1201.3897
  • [19] Hu S., Homotopy Theory, Pure Appl. Math., 8, Academic Press, New York, 1959
  • [20] Lomonaco S.J., Uncountably many mildly wild non-Wilder arcs, Proc. Amer. Math. Soc., 1968, 19(4), 895–898 http://dx.doi.org/10.1090/S0002-9939-1968-0226610-4
  • [21] van Mill J., A rigid space X for which X × X is homogeneous; an application of infinite-dimensional topology, Proc. Amer. Math. Soc., 1981, 83(3), 597–600
  • [22] Myers R., Uncountably many arcs in S 3 whose complements have non-isomorphic, indecomposable fundamental groups, J. Knot Theory Ramifications, 2000, 9(4), 505–521 http://dx.doi.org/10.1142/S021821650000027X
  • [23] Quinn F., Problems on homology manifolds, In: Exotic Homology Manifolds, Oberwolfach, June 29–July 5, 2003, Geom. Topol. Monogr., 9, Geometry & Topology Publications, Coventry, 2006, 87–103 http://dx.doi.org/10.2140/gtm.2006.9.87
  • [24] Raymond F., Separation and union theorems for generalized manifolds with boundary, Michigan Math. J., 1960, 7(1), 7–21 http://dx.doi.org/10.1307/mmj/1028998337
  • [25] Repovš D., Detection of higher-dimensional topological manifolds among topological spaces, In: Seminari di Geometria. Giornate di Topologia e Geometria delle Varietá, Bologna, September 27–29, 1990, Universitá degli Studi di Bologna, Dipartimento di Matematica, Bologna, 1992, 113–143
  • [26] Rosicki W., On the uniqueness of the decomposition of continua into Cartesian products, Bull. Polish Acad. Sci. Math., 2003, 51(3), 247–250
  • [27] Rushing T.B., Topological Embeddings, Pure Appl. Math., 52, Academic Press, New York-London, 1973
  • [28] Smith B.J., Products of decompositions of E n, Trans. Amer. Math. Soc., 1973, 184, 31–41
  • [29] Wilder R.L., Topology of Manifolds, Amer. Math. Soc. Colloq. Publ., 32, American Mathematical Society, Providence, 1979
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0026-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.